# SDR ASAA0843452

- Difficulty date: August 23, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 49,711 hours, 27,910 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603202A
- Part serial: PA693
- Condition: Delaminated
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT INBOARD T/E IS DELAMINATED ON THE TOP INBOARD END.  PREPPED DAMAGED AREA, FABBED CORE PLUG AND DOUBLER, INSTALLED REPAIR IAW B737 400 SRM 51-70-10 REPAIR 4.
